Volume 26, Issue 1
Existence of a Renormalised Solutions for a Class of Nonlinear Degenerated Parabolic Problems with L1 Data

Youssef Akdim, J. Bennouna, M. Mekkour & Hicham Redwane

J. Part. Diff. Eq., 26 (2013), pp. 76-98.

Published online: 2013-03

Preview Full PDF 418 1501
Export citation
  • Abstract

We study the existence of renormalized solutions for a class of nonlinear degenerated parabolic problem. The Carathéodory function satisfying the coercivity condition, the growth condition and only the large monotonicity. The data belongs to L^1(Ω).

  • Keywords

Weighted Sobolev spaces truncations nonlinear doubling parabolic equation renormalized solutions

  • AMS Subject Headings

A7A15, A6A32, 47D20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

akdimyoussef@yahoo.fr (Youssef Akdim)

jbennouna@hotmail.com (J. Bennouna)

mekkour.mounir@yahoo.fr (M. Mekkour)

redwane_hicham@yahoo.fr (Hicham Redwane)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-26-76, author = {Akdim , Youssef and Bennouna , J. and Mekkour , M. and Redwane , Hicham }, title = {Existence of a Renormalised Solutions for a Class of Nonlinear Degenerated Parabolic Problems with L1 Data}, journal = {Journal of Partial Differential Equations}, year = {2013}, volume = {26}, number = {1}, pages = {76--98}, abstract = {

We study the existence of renormalized solutions for a class of nonlinear degenerated parabolic problem. The Carathéodory function satisfying the coercivity condition, the growth condition and only the large monotonicity. The data belongs to L^1(Ω).

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v26.n1.6}, url = {http://global-sci.org/intro/article_detail/jpde/5154.html} }
TY - JOUR T1 - Existence of a Renormalised Solutions for a Class of Nonlinear Degenerated Parabolic Problems with L1 Data AU - Akdim , Youssef AU - Bennouna , J. AU - Mekkour , M. AU - Redwane , Hicham JO - Journal of Partial Differential Equations VL - 1 SP - 76 EP - 98 PY - 2013 DA - 2013/03 SN - 26 DO - http://doi.org/10.4208/jpde.v26.n1.6 UR - https://global-sci.org/intro/article_detail/jpde/5154.html KW - Weighted Sobolev spaces KW - truncations KW - nonlinear doubling parabolic equation KW - renormalized solutions AB -

We study the existence of renormalized solutions for a class of nonlinear degenerated parabolic problem. The Carathéodory function satisfying the coercivity condition, the growth condition and only the large monotonicity. The data belongs to L^1(Ω).

Youssef Akdim, J. Bennouna, M. Mekkour & Hicham Redwane. (2019). Existence of a Renormalised Solutions for a Class of Nonlinear Degenerated Parabolic Problems with L1 Data. Journal of Partial Differential Equations. 26 (1). 76-98. doi:10.4208/jpde.v26.n1.6
Copy to clipboard
The citation has been copied to your clipboard